# SDR UPS96421736

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHTS ON THE MAIN DECK L-1 DOOR OVERHEAD INOP.  RELAMPED OVERHEAD EMERGENCY LIGHTS ON THE L-1 DOOR, CHECKS GOOD.
